Thread: sust/deca/dbol bloating problams
07-23-2003, 06:31 PM #1
sust/deca/dbol bloating problams
One of my good friends is about to hit up his second mass building cycle and he wants to know what he can do to reduce bloating especially in the face. I pleed ingorence on this one I have no idea so i didnt know what to tell him. Though i would ask the guys who know best. Alright thanks
ps. the cycle is dbol /sust/deca
07-23-2003, 06:37 PM #2
Anti-e and good diet.
07-23-2003, 06:48 PM #3
so are u suggesting that he takes nolva durning the cycle... in what doses?
07-23-2003, 07:03 PM #4
Lasix will get the job done, at least more effectively then an ant anti-e.
07-24-2003, 11:26 AM #5Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
I would stay away from diuretics. Way too dangerous and taxing on the body for the benefit of water reduction.(besides a short period of time like pre-contest)
L-dex@20mg, 2 gal. of water, reduced sodium diet and thats going to give the best results possible
07-24-2003, 01:55 PM #6New Member
- Join Date
- Feb 2003
what Pheedno said sounds good... Liquid-Dex is cheap and works great!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)